# SDR SWAA2021082724822

- Difficulty date: January 9, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD SEAT TRACK STA.616 HAS AREA OF CORROSION.  THIS SECTION OF SEAT TRACK WILL BE REMOVED AND REPLACED.
